Welcome, Guest. Please login or register.
July 14, 2024, 12:07:56 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 237
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 103
Total: 103

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: THANKFUL FOR THIS FORUM  (Read 12260 times)

0 Members and 1 Guest are viewing this topic.

Offline zeena

  • Member
  • Posts: 114
THANKFUL FOR THIS FORUM
« on: November 27, 2014, 10:36:15 am »
I finally have the time to look up the real side effects of the riba, sovaldi, combination I am on. I perused the Liver conference  material, and found the statistics on the effect of riba on the brain. I have been called tricky, by my mgr. at work because i am on limited work schedule for the last month of treatment. to lower my stress levels. he had me believing that i was bad or cheating.I see now, by mri results how  during treatment my ability to process certain emotional events were directly affected by the ribaviran. This is what I knew all the time, and am released of his personal attack on my integrety. I have worked there 20 years and even now on my restricted work capacity am fullfilling my quotas.My human resource dept, has made this process a near living hell for me, all the time , my catholic school background of guilt loomed in my conciounce.I blamed myself for not being strong enough,Through diagnostic research I am absolving myself. This is the best Thanksgiving gift I could get. Now I can return to work tomorrow with the power of knowledge as my strength, instead of  believing my hr depts. insidous  behavior toward my integrity as a responsible and  committed employee.Blessings to all in this healing process.

Offline rainbowray

  • Member
  • Posts: 263
  • Gen 1B
Re: THANKFUL FOR THIS FORUM
« Reply #1 on: November 27, 2014, 10:48:54 am »
It is funny how we can believe what others perceive of ourselves. The ribavirin must assist in this part of our behavior. Besides being fatigued, and low motivation it seems to affect the esteem of our nature. It is an anti-anti-depresant in my opinion.
I'm finishing up 24 months of treatment, but I got the ok to reduce the ribavirin and then even stop in the final weeks. I would have quit my job otherwise, even though I did not get any reactions when I was feeling my worse. Hope you end up with cure
so it turns out worth it. I am feeling good these days, and signs show my liver is healing. Two weeks to go.

Offline zeena

  • Member
  • Posts: 114
Re: THANKFUL FOR THIS FORUM
« Reply #2 on: November 27, 2014, 11:16:28 am »
ray,
   i had  no idea AT ALL of  anything!! When I started meds.This forum , meaning your responses and suggestions have made me take responsibility for my health,All of you who have done research and shared your information thank you!!!

Offline petra

  • Member
  • Posts: 47
Re: THANKFUL FOR THIS FORUM
« Reply #3 on: November 27, 2014, 03:29:33 pm »
Hi Zeena,
I looked under news and "conference coverage" for the info you found on ribavirin  side effects. [I'm now halfway through 12 weeks.]
Do you know which conference it was?
Thanks, Petra
User Name: petra
Gender: female
Height: 5' 7" Weight: 118
Diagnosed: June 2014
Infected: unsure of when
geno type: 2
Biopsy Score:no fibro scan or biopsy
Pre treatment: 3.5 million vl, other blood work normal
TX start date: October 17, 2014
Treatment Protocol: 12 weeks of 400mg of Sovaldi and 800 mg of Ribavirin per day
Side Effects: fatigue, itchiness.

Viral load:
3.5 million at start of treatment
18 at 4 weeks
undetected at 6, 8, and 12 weeks.
SVR at 12 weeks after treatment

Offline DesertGuy

  • Member
  • Posts: 134
Re: THANKFUL FOR THIS FORUM
« Reply #4 on: November 27, 2014, 04:05:09 pm »
Rainbo--tell me about this ribavirin reduction and stopping??  Past few weeks have not been easy on me and I blame the Riba---I have emotionaly basically lost all of mine--no motivation--almost no conversation--mind is very blank. How and why did  your doctor choose to play with the Riba dosage in the last few weeks. We have less than three weeks left.

Offline Doluska

  • Member
  • Posts: 86
Re: THANKFUL FOR THIS FORUM
« Reply #5 on: November 27, 2014, 05:35:17 pm »
Oh, how I understand you, guys! First couple of weeks, I was so mizarable!!! And when my MD told me"it is all in your head!". I told him: " just stop it! How can you, I am so mizarable! Just stop it" I think I scared him, cose I am usually so polite, smooth and smiling. Yeeeez! It was RIBA rage, but I am proud of myself answering like this. People! No guilt! We are fighting this huge and disgusting thing, we deserve respect and compattion. Do you know, my nails stoped growing since i started the treatment,. What it is telling me? It is depressing everything in our body, not just a virus. Not far from hemo, ah? So continue treatment, swallow the pain, but don't give to someone a chance to push  guilt on you! Just NO!

Offline zeena

  • Member
  • Posts: 114
Re: THANKFUL FOR THIS FORUM
« Reply #6 on: November 27, 2014, 06:59:11 pm »
i think the conference was the last liver one in november. i am not very good at  finding stuff, but it showed the frontal lobe as being affected.(the area of emotions).it didnt say the effect was permanent just that riba showed a difference in the amount of blood flow.but it was an mri which showed the effect of riba on that part of the brain. sorry, i should have kept the link.i finished all my riba, but its hard when i cant speak about the med at work, because i have to be vague in order to mask the disease. we know emotional instability is a side effect, but it was nice to see the image in black and white.i also think this is why its easier to think clearer after exercise (extra blood in brain) like lucinda said, it sticks around a while, we must understand this. Seeing the study did give me the power to forgive myself and take these meds  seriously.

Offline zeena

  • Member
  • Posts: 114
Re: THANKFUL FOR THIS FORUM
« Reply #7 on: November 27, 2014, 07:04:55 pm »
Doluska, i like your energy. the  reactionary part of the meds falls really fast after you stop taking riba. at least it did for me, I felt such a peacefullness after finishing riba , less 48 hours after my last pill.now its a little wavy, but no where near as intense as it was under the influence.

Offline Doluska

  • Member
  • Posts: 86
Re: THANKFUL FOR THIS FORUM
« Reply #8 on: November 27, 2014, 07:15:59 pm »
Thank You, Zeena!
I'd eat my old hat, only to bit this monster! RIBA? Who cares? My hope and worry's it is SVR forever! Happy Thanksgiving and a victory !,,,

Offline petra

  • Member
  • Posts: 47
Re: THANKFUL FOR THIS FORUM
« Reply #9 on: November 28, 2014, 10:06:59 am »
Thanks Zeena, I will check it out.
User Name: petra
Gender: female
Height: 5' 7" Weight: 118
Diagnosed: June 2014
Infected: unsure of when
geno type: 2
Biopsy Score:no fibro scan or biopsy
Pre treatment: 3.5 million vl, other blood work normal
TX start date: October 17, 2014
Treatment Protocol: 12 weeks of 400mg of Sovaldi and 800 mg of Ribavirin per day
Side Effects: fatigue, itchiness.

Viral load:
3.5 million at start of treatment
18 at 4 weeks
undetected at 6, 8, and 12 weeks.
SVR at 12 weeks after treatment

Offline gulee

  • Member
  • Posts: 21
Re: THANKFUL FOR THIS FORUM
« Reply #10 on: December 01, 2014, 01:20:23 am »
I can't wait to complete my last week's treatment, and I am so looking forward to the riba-free days!

Since the first day I took riba/sovaldi/pegasys, I can feel the chemical balance in my mind changed because I don't think or feel the same any longer - no motivation in planning, goal setting, or even having fun... Fortunately my side effects are limited only to this mental sluggishness, some anxiety, irritability, and insomnia, and it could be much worse...

I am so thankful for this forum and people here who kindly share their experiences and provide each other support! They helped me a lot understand and cope with my side effects and other issues!!

Doluska, i like your energy. the  reactionary part of the meds falls really fast after you stop taking riba. at least it did for me, I felt such a peacefullness after finishing riba , less 48 hours after my last pill.now its a little wavy, but no where near as intense as it was under the influence.
« Last Edit: December 01, 2014, 01:22:48 am by gulee »

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.